A Majorant for the Multiplicities of Eigenvalues of the Laplace Operator with Periodic Conditions

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In the case of periodic conditions, we find explicit upper estimates in terms of power functions for the multiplicities rn(p) of eigenvalues of the Laplace operator.

Original languageEnglish
Pages (from-to)74-77
Number of pages4
JournalSiberian Advances in Mathematics
Volume28
Issue number1
DOIs
Publication statusPublished - 1 Jan 2018

Keywords

  • explicit upper estimates
  • multiplicity of eigenvalues of the Laplace operator
  • periodic conditions

Fingerprint Dive into the research topics of 'A Majorant for the Multiplicities of Eigenvalues of the Laplace Operator with Periodic Conditions'. Together they form a unique fingerprint.

Cite this